# SDR VTZA200500180

- Difficulty date: September 12, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N623BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7192
- Aircraft time: 19,375 hours, 16,408 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED LT ROLL WITH AUTOPILOT ENGAGED.  INTERROGATED FCC FOR FAULTS, FOUND NO DEFECTS.  PERFORMED YAW DAMP COMMAND AND FEEDBACK TEST W/ NO DEFECTS NOTED REF FIM 22-11-00.  PERFORMED AILRON/ELV SERVO SPIN UP TEST, FOUND NO DEFECTS AT THIS TIME REF FIM 22-22-00.  AC OK FOR SERVICE.  FDR WAS DOWNLOADED, FOUND ROLL TO BE NEGLIGIBLE (3 DEGREES EVERY 2 SEC) CHANGED HDG 11 DEGREES IN 20 SEC.
